# SDR KY7A20120727002

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N404MG
- Make and model: Cessna 404
- Aircraft serial: 4040813
- Aircraft time: 15,610 hours
- Engine: Cont GTSIO520M
- Engine time: 5,451 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED THAT WHEN CONFIGURING THE ACFT FOR CRUISE FLIGHT THE LT ENGINE MANIFOLD PRESSURE DECREASED.  PILOT NOTED THAT THE OIL PRESSURE WAS DECLINING AND SHUTDOWN THE ENGINE AS A PRECAUTIONARY MEASURE.  OPEN
